Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 38, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 8, 2005, 11:56 PM CDT for Vernon County, Missouri; Bourbon County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2005, 11:56 PM CDT (04:56 UTC)
- Expired
- Jun 9, 2005, 6:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Bourbon County, KS, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 105 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 1:00 AM CDT | FLASH FLOOD | 3 W Nevada, MO | WATER COVERING PORTION OF HIGHWAY 54 NEAR HIGHWAY 43 JUNCTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 64 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2276 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 090500 FFWSGF KSC011-MOC217-091100- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1156 PM CDT WED JUN 8 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... BOURBON COUNTY IN KANSAS. VERNON COUNTY IN MISSOURI. * UNTIL 600 AM CDT. * AT 1153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF ONE TO TWO INCHES ACROSS WESTERN VERNON AND EASTERN BOURBON COUNTIES. * THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FORT SCOTT...FULTON...REDFIELD...WALKER...DEERFIELD... AND GARLAND. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3802 9412 3769 9411 3770 9506 3800 9503 $$ FOSTER
2 follow-up statements
000 WGUS73 KSGF 090707 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 205 AM CDT THU JUN 9 2005 KSC011-MOC217-091100- BOURBON KS-VERNON MO- 205 AM CDT THU JUN 9 2005 ...FLASH FLOOD WARNING CONTINUES FOR BOURBON AND VERNON COUNTIES UNTIL 600 AM CDT... AT 2 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE HEAVY RAINFALL HAD DIMINISHED ACROSS THE WARNED AREA. HOWEVER MODERATE RAIN CONTINUED. DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF ONE TO TWO INCHES WITH LOCALIZED AMOUNTS AROUND TWO AND A HALF INCHES. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR ON SOME SMALL STREAMS AND LOW WATER CROSSINGS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. DO NOT DRIVE YOUR CAR WHERE WATER COVERS THE ROAD. $$ FOSTER
000 WGUS73 KSGF 091058 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 557 AM CDT THU JUN 9 2005 KSC011-MOC217-091106- BOURBON KS-VERNON MO- 557 AM CDT THU JUN 9 2005 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR BOURBON AND VERNON COUNTIES HAS BEEN ALLOWED TO EXPIRE... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. LIGHT TO MODERATE RAINFALL WILL CONTINUE FOR THE NEXT COUPLE OF HOURS...POSSIBLY CAUSING PONDING OF WATER ON AREA ROADWAYS. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. $$ SAW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 11:51 PM CDT, 5 minutes earlier.
Area forecast discussion, Jun 8, 11:51 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1151 PM CDT WED JUN 8 2005 ...SEVERE WEATHER DISCUSSION... .DISCUSSION... CONVECTIVE COMPLEX SURGED ACROSS WEST CENTRAL MISSOURI WEDNESDAY EVENING BUT HAD WEAKENED SINCE 03Z AS IT APPROACHED FAR SOUTHWEST MISSOURI AND SOUTHEAST KANSAS. OUTFLOW BOUNDARY ASSOCIATED WITH THE CONVECTIVE COMPLEX THAT TRANSLATED ACROSS CENTRAL MISSOURI HAD SHIFTED WEST AND STRETCHED FROM NEAR NEVADA...TO SPRINGFIELD TO GAINESVILLE...BUT HAD BECOME LESS DISCERNIBLE. THE NOSE OF THE LOW LEVEL JET WAS ORIENTED INTO SOUTH CENTRAL KANSAS WHERE MOST THE INTENSE CONVECTION WAS OCCURRING. THE EVOLUTION AND SUPPORT FOR CONTINUED CONVECTIVE DEVELOPMENT OVERNIGHT REMAINS QUESTIONABLE. THE LATEST RUC MODEL ANALYSIS SHOWS THE AXIS OF THE LOW LEVEL JET REMAINING OVER THE PLAINS. WILL MONITOR THE EVOLUTION OF THE LOW LEVEL JET AS IT WOULD PROVIDE SUPPORT FOR ADDITIONAL DEVELOPMENT ALONG RESIDUAL BOUNDARIES IF IT VEERS INTO THE AREA. STORMS WILL LIKELY BE FOCUSED ACROSS SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI IN AXIS OF STRONGEST INSTABILITY...AND ALONG ANY OUTFLOW BOUNDARIES. FOSTER && .AVIATION... LINE OF THUNDERSTORMS CONTINUES TO PROGRESS TO THE SOUTHEAST. USING RADAR TRENDS...TWEAKED GOING THUNDER TEMPO GROUPS FROM THE PREVIOUS TAF FORECAST FOR KJLN AND KSGF. EVEN WITH SOME DRIER AIR ALOFT AND THE STRONGEST 850 MB WINDS OVER KANSAS...SOME MOISTURE TRANSPORT WILL CONTINUE TO KEEP THE STORMS GOING FOR THE NEXT SEVERAL HOURS. OUTSIDE OF THE CONVECTION...VFR CONDITIONS ARE EXPECTED FOR THE MAJORITY OF THE 06Z TAF PERIOD. && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...FLASH FLOOD WATCH VERNON...BARTON...CEDAR AND ST. CLAIR. .KS...BOURBON AND CRAWFORD. WFO SGF
Hazardous weather outlook, Jun 8, 10:40 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1040 PM CDT WED JUN 8 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1040 PM CDT WED JUN 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED TO NUMEROUS THUNDERSTORMS...SOME OF WHICH WILL BE CAPABLE OF PRODUCING: HAIL TO THE SIZE OF QUARTERS. STRAIGHT LINE WINDS IN EXCESS OF 60 MPH. TORRENTIAL RAINFALL WHICH MAY LEAD TO FLASH FLOODING. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA OVERNIGHT...BUT WILL BE FOCUSED WEST OF A LINE FROM OSAGE BEACH TO BRANSON. DISCUSSION: THUNDERSTORMS EXTENDING FROM WEST CENTRAL MISSOURI TO SOUTH CENTRAL KANSAS WILL DEVELOP SOUTHEASTWARD OVERNIGHT. THESE STORMS AND ASSOCIATED OUTFLOW BOUNDARIES WILL INTERACT WITH AN OUTFLOW BOUNDARY THAT WILL SHIFT INTO SOUTHWEST MISSOURI. THUNDERSTORM DEVELOPMENT MAY ALSO BE ENHANCED OVERNIGHT AS THE LOW LEVEL JET DEVELOPS AND INTERACTS WITH THESE BOUNDARIES. THE GREATEST POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS WILL BE ACROSS SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI WHERE THE AIRMASS WILL REMAIN VERY UNSTABLE. DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY HAZARD...BUT HAIL WILL ALSO BE POSSIBLE. TORRENTIAL RAINFALL RATES AND FLASH FLOODING WILL BE POSSIBLE WHERE STORMS TRAIN ACROSS THE SAME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH FRIDAY AS OUTFLOW BOUNDARIES AND UPPER LEVEL DISTURBANCES INTERACT WITH THE UNSTABLE AIRMASS THAT WILL REMAIN IN PLACE OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED DUE TO THE ISOLATED NATURE OF SEVERE WEATHER. HOWEVER SPOTTERS AND EMERGENCY MANAGERS SHOULD RELAY ANY REPORTS OF SEVERE WEATHER AND FLOODING TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Jun 8, 7:10 PM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 710 PM CDT WED JUN 8 2005 MOZ057-058-090115- MARIES-MILLER- 710 PM CDT WED JUN 8 2005 ...SIGNIFICANT WEATHER ADVISORY FOR MARIES AND MILLER COUNTIES UNTIL 815 PM CDT... AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR IBERIA...OR 22 MILES EAST OF OSAGE BEACH... AND MOVING NORTHEAST AT 25 MPH. THIS STORM WILL BE... NEAR VIENNA BY 740 PM CDT. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. JLT
Local storm report, Jun 8, 7:27 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 PM CDT WED JUN 08 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL VIENNA 38.18N 91.95W
06/08/2005 0.50 INCH MARIES MO CO-OP OBSERVER
CRAMERSpecial weather statement, Jun 8, 8:02 PM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 802 PM CDT WED JUN 8 2005 MOZ082-097-098-106-090200- HOWELL-OREGON-SHANNON-TEXAS- 802 PM CDT WED JUN 8 2005 ...SIGNIFICANT WEATHER ADVISORY FOR HOWELL...OREGON...SHANNON AND TEXAS COUNTIES UNTIL 900 PM CDT... AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF RAYMONDVILLE TO EMINENCE TO 6 MILES NORTHEAST OF VAN BURDEN TO 7 MILES WEST OF ADVANCE...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF HOUSTON TO 32 MILES SOUTHEAST OF HOUSTON TO 14 MILES SOUTHWEST OF PIEDMONT TO 7 MILES WEST OF ADVANCE...AND MOVING SOUTH AT 30 MPH. AN OBSERVER IN THE EMINENCE AREA REPORTED 50 MPH WINDS AS THE LEADING EDGE OF THE THUNDERSTORMS MOVED THROUGH. THESE STORMS WILL BE... NEAR WINONA BY 810 PM CDT. NEAR BIRCH TREE BY 820 PM CDT. NEAR MOUNTAIN VIEW BY 830 PM CDT. NEAR ALTON BY 855 PM CDT. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. JLT
Special weather statement, Jun 8, 8:40 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 840 PM CDT WED JUN 8 2005 KSZ073-097-MOZ055-066>068-078-090900- BOURBON-CRAWFORD-BENTON-CEDAR-HICKORY-ST. CLAIR-VERNON- 840 PM CDT WED JUN 8 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO WATCH 437 AND HAS ISSUED SEVERE THUNDERSTORM WATCH 440 UNTIL 4 AM CDT FOR THE FOLLOWING AREA... IN KANSAS THE NEW WATCH INCLUDES 2 COUNTIES IN SOUTHEAST KANSAS BOURBON... CRAWFORD... IN MISSOURI THE NEW WATCH INCLUDES 5 COUNTIES IN CENTRAL MISSOURI BENTON... HICKORY... ST. CLAIR... IN SOUTHWEST MISSOURI CEDAR... VERNON... THIS INCLUDES THE CITIES OF...HERMITAGE...FORT SCOTT...WARSAW... COLE CAMP...PITTSBURG...EL DORADO SPRINGS...STOCKTON...NEVADA... APPLETON CITY AND OSCEOLA. MOZ056>058-069>071-090245- CAMDEN-MARIES-MILLER-MORGAN-PHELPS-PULASKI- 840 PM CDT WED JUN 8 2005 ...THE NATIONAL WEATHER SERVICE WILL ALLOW TORNADO WATCH 437 TO EXPIRE FOR THE FOLLOWING AREA... IN MISSOURI THIS ALLOWS TO EXPIRE 6 COUNTIES IN CENTRAL MISSOURI CAMDEN... MARIES... MILLER... MORGAN... PHELPS... PULASKI... THIS INCLUDES THE CITIES OF...OSAGE BEACH...CAMDENTON...ELDON... LAKE OZARK...VERSAILLES...ROLLA...FORT LEONARD WOOD... WAYNESVILLE AND VIENNA. KSZ101-MOZ077-079-089-090900- CHEROKEE-BARTON-DADE-POLK- 840 PM CDT WED JUN 8 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 440 IN EFFECT UNTIL 4 AM CDT FOR THE FOLLOWING AREA... IN KANSAS THIS WATCH INCLUDES 1 COUNTY IN SOUTHEAST KANSAS CHEROKEE... IN MISSOURI THIS WATCH INCLUDES 3 COUNTIES IN SOUTHWEST MISSOURI BARTON... DADE... POLK... THIS INCLUDES THE CITIES OF...LAMAR...GREENFIELD... BAXTER SPRINGS...COLUMBUS AND BOLIVAR. FOSTER
Special weather statement, Jun 8, 9:29 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 929 PM CDT WED JUN 8 2005 MOZ055-066-067-090330- BENTON-ST. CLAIR-VERNON- 929 PM CDT WED JUN 8 2005 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON...ST. CLAIR AND VERNON COUNTIES... AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF HOLDEN TO URICH TO 7 MILES NORTHEAST OF PLEASANTON...OR ALONG A LINE EXTENDING FROM HOLDEN TO 14 MILES SOUTHEAST OF GARDEN CITY TO 7 MILES NORTHEAST OF PLEASANTON...AND MOVING SOUTHEAST AT 60 MPH. PEOPLE IN NORTHEASTERN VERNON...NORTHERN ST. CLAIR AND WESTERN BENTON COUNTIES...INCLUDING THE CITIES OF APPLETON CITY...SCHELL CITY... LOWRY CITY...OSCEOLA...LINCOLN AND WARSAW...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DESTRUCTIVE WINDS IN EXCESS OF 70 MPH ARE EXPECTED WITH THESE STORMS. JLT
Special weather statement, Jun 8, 9:42 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 942 PM CDT WED JUN 8 2005 KSZ073-097-101-MOZ077-090345- BARTON-BOURBON-CHEROKEE-CRAWFORD- 942 PM CDT WED JUN 8 2005 ...SIGNIFICANT WEATHER ADVISORY FOR BARTON...BOURBON...CHEROKEE AND CRAWFORD COUNTIES UNTIL 1045 PM CDT... AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF RICH HILL TO UNIONTOWN TO HUMBOLDT...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF RICH HILL TO 12 MILES WEST OF FORT SCOTT TO HUMBOLDT...AND MOVING SOUTH AT 40 MPH. THESE STORMS WILL BE... NEAR FORT SCOTT BY 955 PM CDT. NEAR HEPLER BY 1000 PM CDT. NEAR WALNUT BY 1005 PM CDT. NEAR GIRARD BY 1015 PM CDT. NEAR ARMA BY 1020 PM CDT. NEAR MULBERRY BY 1025 PM CDT. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. JLT
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 4:44 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 54 min |
| Jun 9, 5:01 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 51 min |
| Jun 9, 5:24 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 32 min |
| Jun 9, 6:11 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 33 min |
| Jun 9, 6:15 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 23 min |
| Jun 9, 6:35 PM CDT | Flash Flood Warning | SGF | Camden, Pulaski | 6 hr |
| Jun 9, 6:39 PM CDT | Flash Flood Warning | SGF | Maries | 6 hr |
| Jun 9, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 25 min |
Nearby
Flash Flood Warnings in Missouri, 2005Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.